Jump to content
Common_cormorant

Some Advice Would Be Appreciated!

Recommended Posts

Posted (edited)

My poor young (less than 1 year old) male budgie has been a bit in the wars of late. I took him to the vet about 10 days or so ago due to a problem with his eye, which seemed to get better for about a week or so, then last week got weepy and irritating him again so back to the vet we went. The eye has come good, however the vet (an EXTREMELY reputable bird-only clinic) gave him a shot of doxycycline in his pectoral muscle and he is now unable to fly. This happened on Friday afternoon, I left him caged for the remainder of Friday as he did seem to be in some pain after the injection (have been giving him Metacam twice daily since) but when I let him out on Saturday morning for his regular flap around the house he was completely unable to fly and hit the floor rather hard. Sunday afternoon we tried him out again and same result, he is unable to get any lift and just heads straight to the floor. Naturally I'm pretty upset about all this and I'm wondering if anyone has had a similar experience following an injection or similar situation. I will be calling the clinic and letting the boss man know I'm not happy about what's happened to my poor little guy but in the meantime I'm curious to find out if this thing will wear off in the next few days (hopefully!)

 

thanks in advance for any input. 

Edited by Common_cormorant
Nunya

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...